question-icon

What are the repercussions of overdosing on Combiflam and Paracetamol?

default
Posted on Tue, 20 Oct 2015
Question: my wife taken combiflame 15 tablets 20 days back in single day, 5 paracetamol nxt two days continously. Please suggest what can be done.
doctor
Answered by Dr. Anshul Varshney (1 hour later)
Brief Answer:
Get her Liver Function and Kidney functions done

Detailed Answer:
Welcome to Healthcaremagic.
Hi, I am Dr Anshul Varshney , I have read your query in detail , I understand your concern.
I don't know, the reason why she had consumed such high doses of Combiflam and Paracetamol, but she should be evaluated by a doctor as these medicines in such high doses can harm her liver and kidney's and can even cause severe gastritis.

It has been her good luck, that she didn't develop any acute problem following the intake of combiflam 20 days back. But this can be life threatening.

Since 20 days have passed following the event, there is no indication of taking her to emergency but i would advice in such case to see your doctor and get her liver and kidney function tests performed.
In case, she is doing this for self harm, you should avail a psychiatrist opinion for her.
Make sure, no harmful medicines are stored at your home.

This is my personal opinion based on details available here. If you still have any other query, you may please ask me.
Stay Healthy.
Dr Anshul Varshney , MD

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3072 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the repercussions of overdosing on Combiflam and Paracetamol?

Brief Answer: Get her Liver Function and Kidney functions done Detailed Answer: Welcome to Healthcaremagic. Hi, I am Dr Anshul Varshney , I have read your query in detail , I understand your concern. I don't know, the reason why she had consumed such high doses of Combiflam and Paracetamol, but she should be evaluated by a doctor as these medicines in such high doses can harm her liver and kidney's and can even cause severe gastritis. It has been her good luck, that she didn't develop any acute problem following the intake of combiflam 20 days back. But this can be life threatening. Since 20 days have passed following the event, there is no indication of taking her to emergency but i would advice in such case to see your doctor and get her liver and kidney function tests performed. In case, she is doing this for self harm, you should avail a psychiatrist opinion for her. Make sure, no harmful medicines are stored at your home. This is my personal opinion based on details available here. If you still have any other query, you may please ask me. Stay Healthy. Dr Anshul Varshney , MD